Kodai Mathematical Journal

Geometric invariants of 5/2-cuspidal edges

Atsufumi Honda and Kentaro Saji

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce two invariants called the secondary cuspidal curvature and the bias on 5/2-cuspidal edges, and investigate their basic properties. While the secondary cuspidal curvature is an analog of the cuspidal curvature of (ordinary) cuspidal edges, there are no invariants corresponding to the bias. We prove that the product (called the secondary product curvature) of the secondary cuspidal curvature and the limiting normal curvature is an intrinsic invariant. Using this intrinsicity, we show that any real analytic 5/2-cuspidal edges with non-vanishing limiting normal curvature admit non-trivial isometric deformations, which provides the extrinsicity of various invariants.

Article information

Source
Kodai Math. J., Volume 42, Number 3 (2019), 496-525.

Dates
First available in Project Euclid: 31 October 2019

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1572487230

Digital Object Identifier
doi:10.2996/kmj/1572487230

Mathematical Reviews number (MathSciNet)
MR4025756

Citation

Honda, Atsufumi; Saji, Kentaro. Geometric invariants of 5/2-cuspidal edges. Kodai Math. J. 42 (2019), no. 3, 496--525. doi:10.2996/kmj/1572487230. https://projecteuclid.org/euclid.kmj/1572487230


Export citation